- -

Tripled coincidence and fixed point results in partial metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Tripled coincidence and fixed point results in partial metric spaces

Show full item record

Aydi, H.; Abbas, M. (2012). Tripled coincidence and fixed point results in partial metric spaces. Applied General Topology. 13(2):193-206. doi:10.4995/agt.2012.1629

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87286

Files in this item

Item Metadata

Title: Tripled coincidence and fixed point results in partial metric spaces
Author:
Issued date:
Abstract:
[EN] In this paper, we introduce the concept of W-compatiblity of mappings F : X × X × X ! X and g : X ! X and based on this notion, we obtain tripled coincidence and common tripled fixed point results in the setting of ...[+]
Subjects: W-compatible mappings , Tripled coincidence point , Common tripled fixed point , Partial metric space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2012.1629
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2012.1629
Type: Artículo

This item appears in the following Collection(s)

Show full item record